# SDR UPS05845559

- Difficulty date: October 7, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Ground Wire
- Condition: Shorted
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED - ALL POSITIONS.   T/S SYS FOUND & REPAIRED BAD GROUND WIRE 8M OHMS ON SMOKE DETECTOR UNIT NR 1. FOUND & REPAIRED BAD GND WIRE ON SDU NR 3. FOUND AND REPAIRED BAD GNU D WIRE ON SDU NR 5. ALL OTHER SDU GND WIRES CKD GOOD PER WDM 26-11-01 PG 1. SYS OPS OK PER MM 26-10-07-2
